DOI 10.2169/internalmedicine.1196-18
Bacteremia Possibly Caused by Helicobacter cinaedi and Associated with Painful Erythema in Rheumatoid Arthritis with Malignant Lymphoma.
Аннотация
We herein report the case of a 69-year-old woman with rheumatoid arthritis (RA) and malignant lymphoma who developed Helicobacter cinaedi bacteremia after starting rituximab plus cyclophosphamide, doxorubicin, vincristine, and prednisone (R-CHOP) chemotherapy. She had a recurrent fever and painful erythema for 13 months before the diagnosis was made. This delayed diagnosis was attributable to the underlying RA, which typically presents with various cutaneous manifestations and elevated C-reactive protein levels. The erythema on the thighs, abdomen, and left forearm improved following treatment with intravenous aminobenzyl penicillin; she received antibiotics for six weeks. This case emphasizes the importance of recognizing this opportunistic infection in immunocompromised patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.